# SDR P5CA9600747

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION STRINGER S48R BS 1678. CORROSION REMOVED PER BOEING SRM 51-22-00.  FOUND WITHIN LIMITS PER 51-12-00 REPROTECTED PER 51-21-00.
